A dynamical pairing between two rational maps Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/0r9674301

This is the publisher’s final pdf. The published article is copyrighted by American Mathematical Society and can be found at:  http://www.ams.org/home/page.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for abstract.
Resource Type
Date Available
Date Issued
Citation
  • Petsche, C., Szpiro, L., & Tucker, T. J. (2012, April). A dynamical pairing between two rational maps. Transactions of the American Mathematical Society, 364(4), 1687-1710. Retrieved July 23, 2012
Academic Affiliation
Series
Keyword
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Language
Replaces
Additional Information
  • description.provenance : Made available in DSpace on 2012-07-23T23:02:47Z (GMT). No. of bitstreams: 1 PetscheClaytonMathematicsDynamicalPairingBetween.pdf: 290185 bytes, checksum: de76a87ca24448625687b28d078b8288 (MD5) Previous issue date: 2012-04
  • description.provenance : Submitted by Deborah Campbell (deborah.campbell@oregonstate.edu) on 2012-07-23T23:02:25Z No. of bitstreams: 1 PetscheClaytonMathematicsDynamicalPairingBetween.pdf: 290185 bytes, checksum: de76a87ca24448625687b28d078b8288 (MD5)
  • description.provenance : Approved for entry into archive by Deborah Campbell(deborah.campbell@oregonstate.edu) on 2012-07-23T23:02:47Z (GMT) No. of bitstreams: 1 PetscheClaytonMathematicsDynamicalPairingBetween.pdf: 290185 bytes, checksum: de76a87ca24448625687b28d078b8288 (MD5)

Relationships

Parents:

This work has no parents.

Last modified

Downloadable Content

Download PDF

Items